# SDR DALA2015121607649

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 67,556 hours, 50,265 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE AT 25D, 26D, AND 17D.  THE EMERGENCY LIGHT HARNESSES AND OR PIGTAILS WERE REPLACED AT 25D, 26D, AND AND 17D AND LIGHTS CHECKED GOOD.
